Lower semicontinuity of monotone functionals in the mixed topology on
M Nendel - Finance and Stochastics, 2024 - Springer
The main result of this paper characterises the continuity from below of monotone
functionals on the space C b of bounded continuous functions on an arbitrary Polish space …
functionals on the space C b of bounded continuous functions on an arbitrary Polish space …
Bipolar theorems for sets of non-negative random variables
J Langner, G Svindland - arxiv preprint arxiv:2212.14259, 2022 - arxiv.org
This paper assumes a robust, in general not dominated, probabilistic framework and
provides necessary and sufficient conditions for a bipolar representation of subsets of the set …
provides necessary and sufficient conditions for a bipolar representation of subsets of the set …
Super-Replication Prices with Multiple Priors in Discrete Time
R Blanchard, L Carassus - SIAM Journal on Financial Mathematics, 2022 - SIAM
Short Communication: Super-Replication Prices with Multiple Priors in Discrete Time Page 1 ©
2022 L. Carassus SIAM J. FINANCIAL MATH. © 2022 L. Carassus Vol. 13, No. 2, pp …
2022 L. Carassus SIAM J. FINANCIAL MATH. © 2022 L. Carassus Vol. 13, No. 2, pp …